Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 37, NWS Kansas City, MO

July 11, 2010Johnson County, Pettis County, Missouri

NWS Kansas City, MO issued this flash flood warning at Jul 11, 2010, 1:54 PM CDT for Johnson County, Pettis County, Missouri. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2010, 1:54 PM CDT (18:54 UTC)
Expired
Jul 11, 2010, 6:00 PM CDT
In force
4 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Johnson County, MO, Pettis County, MO

The radar

The Pleasant Hill radar (KEAX), 79 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2010-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1329 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2010-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1329 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
876 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

887 
WGUS53 KEAX 111854
FFWEAX
MOC101-159-112300-
/O.NEW.KEAX.FF.W.0037.100711T1854Z-100711T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
154 PM CDT SUN JUL 11 2010

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL JOHNSON COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHERN PETTIS COUNTY IN CENTRAL MISSOURI...

* UNTIL 600 PM CDT

* AT 152 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  NUMEROUS THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE         
  WARNED AREA. DOPPLER RADAR ESTIMATED BETWEEN 2 AND 3 INCHES OF     
  RAIN HAS FALLEN ACROSS THE WARNED AREA EARLIER TODAY...WITH        
  ADDITIONAL HEAVY RAIN EXPECTED THROUGH 3 PM.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...KNOB
  NOSTER...WARRENSBURG...WHITEMAN AIR FORCE BASE AND GREEN RIDGE.

FLOODING HAS ALREADY BEEN REPORTED BY AN EMERGENCY MANAGER NEAR 
GREEN RIDGE IN PETTIS COUNTY. ADDITIONAL FLOODING CAN BE EXPECTED 
THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3869 9380 3882 9372 3860 9306 3854 9307
      3853 9308 3854 9327 3852 9327

$$

21
1 follow-up statement
726 
WGUS73 KEAX 112252
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
552 PM CDT SUN JUL 11 2010

MOC101-159-112307-
/O.EXP.KEAX.FF.W.0037.000000T0000Z-100711T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JOHNSON MO-PETTIS MO-
552 PM CDT SUN JUL 11 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN PETTIS
COUNTY IN CENTRAL MISSOURI...AND EAST CENTRAL JOHNSON COUNTY IN WEST
CENTRAL MISSOURI WILL BE ALLOWED TO EXPIRE AT 600 PM CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3869 9380 3882 9372 3860 9306 3854 9307
      3853 9308 3854 9327 3852 9327

$$

21

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 12:50 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jul 11, 12:50 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1250 PM CDT SUN JUL 11 2010

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

EARLY THIS MORNING...AN ELONGATED S/W TROUGH OVER NEBRASKA EMBEDDED
IN BROAD WESTERLY FLOW ALOFT CONTINUED TO SUPPORT A WEAK MCS ACROSS
SOUTHEASTERN NE. THROUGH DAYBREAK...EXPECTING THIS MCS TO CONTINUE TO
WEAKEN AS IT PUSHES SE INTO THE NORTHERN CWA...AS INSTABILITY RAPIDLY
DECREASES FURTHER EAST.

THE MAIN CONCERNS IN THE SHORT TERM ARE FOCUSED ON THE POTENTIAL FOR
CONVECTION TODAY THROUGH TUESDAY...THEN TRANSITIONING TO A RAPID
WARMUP BY WEDNESDAY.

FOR TODAY...OPERATIONAL MODELS ARE REALLY OF NO STRONG HELP...AS
CONVECTIVE FEEDBACK CONTINUES TO PLAGUE FCST DETAILS. THE 00Z NAM AND
TO SOME DEGREE THE 00Z GFS HAVE BOTH STRUGGLED MIGHTILY
OVERDEVELOPING THE H50 S/W CURRENTLY MOVING ACROSS NE. THE OVER
DEVELOPMENT OF THIS WAVE IS LEADING TO POOR RESOLUTION OF BOUNDARY
LAYER FEATURES AND THUS SEVERELY IMPACTING THE FCST BEYOND TODAY.
ATTM...PREFER A BLEND OF THE LOWER RESOLUTION ECMWF/GEM...WITH SOME
MESOSCALE SUPPORT FROM THE NSSL-WRF AND A SLIGHTLY IMPROVED 06Z NAM.
THIS SAID...INITIAL CONVECTION THIS MORNING SHOULD PUSH A LITTLE
FURTHER SE INTO THE CWA THROUGH DAY BREAK ONLY SLOWLY CRAWLING INTO
NORTHERN MO. POTENTIAL DOES EXIST FOR THIS ACTIVITY TO REDEVELOP AS
IT MOVES A LITTLE FURTHER SOUTH. MEANWHILE...THE EVENTUAL PASSAGE OF
A SFC TROUGH STILL RESIDING WELL NW ACROSS NORTH CENTRAL NE AND
CENTRAL SD AND ITS IMPACTS REMAIN IN QUESTION. FEEL THAT SOME
UNCERTAINTY EXISTS TO THE AMOUNT OF CONVECTIVE DEBRIS THAT WILL
REMAIN OVER THE CWA TODAY WHICH COULD HAMPER AVAILABLE INSTABILITY.
NEVERTHELESS THIS S/W OVER NE IS EXPECTED TO PIVOT FAIRLY QUICKLY
TODAY WITH THE MAIN ENERGY PASSING THROUGH NORTHERN MO...AND A
TRAILING TROUGH AXIS INTO CENTRAL KS. SHOULD MODEL PROJECTIONS OF
1500-2000 J/KG MLCAPE COME TO FRUITION...DECENT SHEAR PROVIDED BY A
ABNORMALLY STRONG MID-LVL JETLET WOULD PROVIDE SOME SUPPORT FOR
STRONG TO PERHAPS SEVERE DEVELOPMENT RATHER EARLY IN THE AFTN AS THE
FRONT BEGINS TO SURGE SE A BIT. SOUNDINGS APPEAR MINIMALLY
CAPPED...WITH INHIBITION ALREADY NON- EXISTENT BY NOON.

WOULD EXPECT THE POTENTIAL FOR INITIAL VERY SCT SUPERCELL
DEVELOPMENT...WITH STORMS CONGEALING INTO MULTI-CELL CLUSTERS WITH
DRY POCKET OF AIR ALOFT SUPPORTIVE OF DAMAGING WINDS. FZING LVLS
REMAIN FAIRLY HIGH...BUT ADEQUATE SHEAR ALOFT MAY SUPPORT LARGER
HAIL. DUE TO THE SPEED AND EASTWARD PROGRESSION OF THE S/W STORMS
SHOULD PROGRESS FAIRLY RAPIDLY SE THROUGH THE AFTN...WITH LOWER POPS
EXPECTED IN THE EVENING AS SUBSIDENCE ARRIVES.

FOR MONDAY...REALLY FEEL THAT MUCH OF MONDAY SHOULD BE DRY AS THE
REGION SHOULD BE UNDER S/W RIDGING. HAVE TRIED TO TRIM BACK
POPS...WHICH MAY BE TRIMMED BACK FURTHER IN LATER FCSTS. TEMPS SHOULD
RECOVER A BIT ON MONDAY WITH A BIT MORE SUNSHINE...WITH READINGS
SLIGHTLY BLO NORMAL.

FOR MON NIGHT...ANOTHER RATHER PROGRESSIVE S/W TROUGH WILL ZIP
THROUGH THE CENTRAL PORTIONS OF THE COUNTRY. AS THIS S/W PASSES OVER
THE WESTERN PLAINS IT SHOULD DEVELOP CONVECTION MON AFTN AND EVE
ALONG THE STALLED FRONT IN SOUTHERN KS AND SOUTHERN MO. AN MCS WILL
LIKELY DEVELOP AND MOVE EASTWARD...WITH THE FAVORED AREA JUST SOUTH
OF THE CWA. FURTHER NORTH THERE MAY BE ADDITIONAL CONVECTION...BUT
AREAL COVERAGE WOULD SUGGEST ONLY SCT WORDING ATTM.

TUESDAY AND WEDNESDAY...A RATHER RAPID AND STRONG WARMUP WILL BE ON
TAP AS MID-LVL RIDGING POPS UP IN THE CENTRAL PART OF THE COUNTRY
AHEAD OF STRONGER UPR TROUGH DIGGING INTO THE NORTHERN ROCKIES.
READINGS ON TUESDAY WILL CLIMB INTO THE UPR 80S...LIMITED BY A SLOW
RETURN OF SOUTHERLY SFC WINDS. AFTER WHATS EXPECTED TO BE A VERY WARM
OVERNIGHT PERIOD TUE NIGHT...STRONG RETURN FLOW WILL PUSH THE NOSE OF
A +24C TO +26C H85 THERMAL RIDGE OVERHEAD BY WED MORNING. STRONG
MIXING SHOULD PUSH READINGS INTO THE LOWER 90S...ALSO PUSHING HEAT
INDEX READINGS INTO THE LOWER 100S.

THURSDAY...HAVE BUMPED UP POPS A LITTLE FURTHER FOR LATE WED NIGHT
INTO THU AS MODELS REMAIN IN STRONG AGREEMENT IN EDGING A SFC FRONT
TOWARDS THE AREA WITH MOISTURE POOLING AHEAD OF THE FRONT.

DUX

&&

.AVIATION...

FOR THE 18Z TAFS...STILL THE POTENTIAL OF THUNDERSTORM REDEVELOPMENT
IN THE KANSAS CITY METRO AREA WITH A WARM FRONT NEAR THE AREA...BUT
FOR NOW WILL JUST GO WITH A VICINITY IN THE TAF UNTIL SEEING ANY
MORE DEVELOPMENT TO THE WEST. KSTJ SHOULD BE FAR ENOUGH NORTH TO BE
JUST ON THE FRINGES OF ANY REDEVELOPMENT...SO WILL JUST GO WITH A CB
GROUP. IN THE WAKE OF THIS SYSTEM...EXPECTING FOG AND STRATUS DECK
TO DEVELOP.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jul 11, 1:05 PM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
105 PM CDT SUN JUL 11 2010

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-121815-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
105 PM CDT SUN JUL 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THIS AFTERNOON...THUNDERSTORMS WILL CONTINUE TO FIRE IN THE VICINITY
OF A WARM FRONT BOUNDARY DRAPED FROM EAST CENTRAL KANSAS...JUST SOUTH
OF KANSAS CITY...INTO SOUTHERN PORTIONS OF CENTRAL MISSOURI. THESE
STORMS WILL BE CAPABLE OF PRODUCING SEVERE WEATHER WITH DAMAGING
WINDS...LARGE HAIL AND ISOLATED TORNADOES. ALSO TORRENTIAL RAINFALL
WILL BE OCCURRING WITH THESE STORMS...LEADING TO AREAS OF FLOODING
AND FLASH FLOODING.

IN NORTHERN MISSOURI THIS AFTERNOON...SCATTERED STORMS MAY OCCUR BUT
THE THREAT OF SEVERE WEATHER IS LOWER. STILL ISOLATED WIND DAMAGE AND
LARGER HAIL WILL BE POSSIBLE WITH ANY STORMS THROUGH EARLY EVENING.

BY THIS EVENING...AN UPPER LEVEL SYSTEM WILL BE MOVING EAST OF THE
REGION...ENDING THE THREAT OF STORMS IN EASTERN KANSAS AND WESTERN
MISSOURI EARLY ON...THEN OUT OF CENTRAL MISSOURI BY MID EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE MAY BE A BREAK IN THUNDERSTORM ACTIVITY THROUGH MONDAY
AFTERNOON...BEFORE AN ADDITIONAL CHANCE FOR THUNDERSTORMS MONDAY
NIGHT INTO EARLY TUESDAY. AT THIS TIME THE THREAT FOR SEVERE WEATHER
REMAINS LOW.

BY WEDNESDAY NIGHT A FRONT WILL APPROACH THE AREA FROM THE
NORTHWEST. AHEAD OF THIS FRONT ON WEDNESDAY...TEMPERATURES WILL SOAR
INTO THE LOWER TO MIDDLE 90S WITH HEAT INDEX READINGS WEDNESDAY
AFTERNOON BETWEEN 100 AND 105 DEGREES.

THUNDERSTORMS MAY DEVELOP ALONG THIS FRONT WEDNESDAY NIGHT AND
THURSDAY. AT THIS TIME IT IS TOO EARLY TO DETERMINE A SEVERE WEATHER
THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. ALSO REPORTS
OF FLOODING ARE REQUESTED.

In the hours before

Special weather statement, Jul 11, 12:35 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1235 PM CDT SUN JUL 11 2010

KSZ057-105-MOZ043-053-111815-
BATES MO-CASS MO-JOHNSON KS-MIAMI KS-
1235 PM CDT SUN JUL 11 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI AND SOUTHERN
JOHNSON COUNTIES IN EAST CENTRAL KANSAS...AND WESTERN CASS AND
NORTHWESTERN BATES COUNTIES IN WEST CENTRAL MISSOURI UNTIL 115 PM
CDT...

AT 1231 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SPRING HILL...MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

THIS STORM CONTINUES TO DISPLAY WEAK ROTATION...AND COULD
INTENSIFY.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SPRING HILL...LOUISBURG...BELTON...RAYMORE...PECULIAR...
  CLEVELAND...DREXEL...FREEMAN...HILLSDALE...WAGSTAFF...CHILES...
  BUCYRUS...STILLWELL AND WEST LINE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3878 9429 3840 9451 3871 9504 3887 9491
TIME...MOT...LOC 1735Z 293DEG 25KT 3874 9484

21
Local storm report, Jul 11, 1:33 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
133 PM CDT SUN JUL 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 PM     HAIL             2 S FREEMAN             38.59N 94.51W
07/11/2010  E1.75 INCH       CASS               MO   LAW ENFORCEMENT

&&

SF
Local storm report, Jul 11, 1:34 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
134 PM CDT SUN JUL 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 PM     TSTM WND GST     2 S HARRISONVILLE       38.25N 90.35W
07/11/2010  E65 MPH          XXX                XX   LAW ENFORCEMENT

&&

SF
Local storm report, Jul 11, 1:35 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
135 PM CDT SUN JUL 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLASH FLOOD      1 N GREEN RIDGE         38.63N 93.41W
07/11/2010                   PETTIS             MO   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED 1.5 FEET OF WATER OVER HIGHWAY
            127

&&

21
Local storm report, Jul 11, 1:36 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
136 PM CDT SUN JUL 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 PM     TSTM WND GST     2 S HARRISONVILLE       38.63N 94.35W
07/11/2010  E65.00 MPH       CASS               MO   LAW ENFORCEMENT

&&

SF
Local storm report, Jul 11, 1:43 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
143 PM CDT SUN JUL 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     HAIL             3 W ARCHIE              38.49N 94.41W
07/11/2010  E1.00 INCH       CASS               MO   AMATEUR RADIO

&&

SF

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 9:10 AM CDTSpecial Weather StatementEAXJackson35 min
Jul 11, 9:32 AM CDTAreal Flood AdvisoryEAXJackson4 hr
Jul 11, 9:43 AM CDTSevere Thunderstorm WarningEAXCass, Jackson32 min
Jul 11, 10:51 AM CDTAreal Flood AdvisoryEAXJackson4 hr
Jul 11, 11:07 AM CDTAreal Flood AdvisoryEAXClay, Platte4 hr
Jul 11, 11:51 AM CDTAreal Flood AdvisoryEAXCass, Jackson7 hr
Jul 11, 11:57 AM CDTSpecial Weather StatementEAXRay33 min
Jul 11, 12:00 PM CDTAreal Flood AdvisoryEAXJohnson4 hr
Jul 11, 12:11 PM CDTSpecial Weather StatementEAXCass34 min
Jul 11, 12:30 PM CDTSpecial Weather StatementEAXJackson30 min
Jul 11, 12:32 PM CDTSpecial Weather StatementEAXPettis28 min
Jul 11, 12:55 PM CDTSevere Thunderstorm WarningEAXBates, Cass35 min
Jul 11, 1:09 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Johnson36 min
Jul 11, 1:12 PM CDTAreal Flood AdvisoryEAXJohnson, Pettis4 hr
Jul 11, 1:31 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry29 min
Jul 11, 1:44 PM CDTSevere Thunderstorm WarningEAXBates, Cass16 min
Jul 11, 1:57 PM CDTSevere Thunderstorm WarningEAXHenry33 min
Jul 11, 2:02 PM CDTRiver Flood WarningEAXClay, Platte6 hr
Jul 11, 2:31 PM CDTSpecial Weather StatementEAXBenton29 min
Jul 11, 2:44 PM CDTAreal Flood AdvisoryEAXJackson3 hr
Jul 11, 2:49 PM CDTRiver Flood WarningEAXCass, Henry, Johnson38 hr
Jul 11, 2:49 PM CDTRiver Flood WarningEAXBates, Cass, Henry49 hr
Jul 11, 3:04 PM CDTSpecial Weather StatementEAXBates26 min
Jul 11, 3:11 PM CDTSevere Thunderstorm WarningEAXBates34 min
Jul 11, 4:02 PM CDTAreal Flood AdvisoryEAXCass, Jackson, Johnson3 hr
Jul 11, 4:22 PM CDTSpecial Weather StatementEAXCass23 min
Jul 11, 4:27 PM CDTSpecial Weather StatementEAXBates33 min
Jul 11, 4:34 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Johnson26 min
Jul 11, 4:56 PM CDTSpecial Weather StatementEAXHenry34 min
Jul 11, 6:01 PM CDTAreal Flood AdvisoryEAXAndrew, Holt, Nodaway3 hr
Jul 11, 6:20 PM CDTRiver Flood WarningEAXJohnson, Pettis16 hr

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.